- -

Optimum sample size to estimate mean parasite abundance in fi sh parasite surveys

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Optimum sample size to estimate mean parasite abundance in fi sh parasite surveys

Show full item record

Shvydka, S.; Sarabeev, V.; Estruch, VD.; Cadarso-Suarez, C. (2018). Optimum sample size to estimate mean parasite abundance in fi sh parasite surveys. Helminthologia. 55(1):52-59. https://doi.org/10.1515/helm-2017-0054

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/141519

Files in this item

Item Metadata

Title: Optimum sample size to estimate mean parasite abundance in fi sh parasite surveys
Author: Shvydka, S. Sarabeev, V. Estruch, V. D. Cadarso-Suarez, C.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] To reach ethically and scientifically valid mean abundance values in parasitological and epidemiological studies this paper considers analytic and simulation approaches for sample size determination. The sample size ...[+]
Subjects: Fish , Ligophorus spp. , Mean abundance , Optimum sample size , Precision , Bag of Little Bootstraps
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Helminthologia. (issn: 0440-6605 )
DOI: 10.1515/helm-2017-0054
Publisher:
De Gruyter Open Sp. z o.o.
Publisher version: https://doi.org/10.1515/helm-2017-0054
Thanks:
SS and VS were supported by MEDEA project fellowships, Erasmus Mundus Action 2. CC-S was funded by project #MTM2014-52975-C2-1-R:" Inference in Structured Additive Regression (STAR) Models with Extensions to Multivariate ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record